# SDR SWAA2016030349608

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,828 hours, 52,105 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4500
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SPOILER TOP SURFACE DELAMINATED.  R & R NR 8 SPOILER IAW MM.
